# SDR MASA2013080153284

- Difficulty date: July 26, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 25,702 hours, 20,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRANCE FLASHLIGHT INOPERATIVE.  R & R PAX DOOR ENTRANCE FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
